# SDR AALA20072113

- Difficulty date: October 22, 2007
- Submitted: November 6, 2007
- Operation: Air carrier
- Aircraft: N919AN
- Make and model: Boeing 737-800
- Aircraft serial: 29520
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - EMERGENCY LIGHT AT SEAT 15D INOPERATIVE.  REPLACED HARNESS FOR EMERGENCY LIGHT AT SEAT 15D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
